# SDR KCSA071500

- Difficulty date: October 25, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LANDING GEAR BEAM OUTBOARD END FITTING UT INSPECTION HAS CRACK/CORROSION INDICATION APPROX 7 O'CLOCK POSITION ON AFT HALF OF FITTING AT WS 586.
